compiz team mailing list archive
Mailing list archive
[Bug 424860] [NEW] unstable windows when extra visual effects are enabled
You have been subscribed to a public bug:
Some weeks ago I have installed UNR 9.04 on my Acer Aspire one D150.
Congratulations for the developers. UNR 9.04 is the best OS I have ever
used. I will alway be a UNR-user. There is no better way to have fun
while just working with my computer.
Before the installation of UNR I have been working with Ubuntu 9.04 with
the common Gnome-desktop on the said computer. I had chosen Dark Room
as my favorite color scheme. And I enabled the „Extra“ level of visual
effects. These effects have been working without problems.
While I was enabling the same visual effects for UNR the following
troubles appeared: When I clicked an icon on the launcher, the window of
the chosen application is opened just for parts of a second. Thereafter
the window is iconified automatically. When I click on the icon the
window appears just for some seconds before it is automatically
iconified ones again. The same troubles happen with “Normal” visual
effects. Only the configuration without visual effects is able to
display windows in a stable manner.
I have tried to apply “Extra” visual effects on another Acer Aspire One
D150 and this produced the same results: Normal and Extra visual effects
are not able to display window in a stable manner.
Additionally the status bar on top of the desktop disappears when normal
or extra visual effects are enabled.
** Affects: compiz (Ubuntu)
unstable windows when extra visual effects are enabled
You received this bug notification because you are a member of compiz packagers, which is subscribed to compiz in ubuntu.